Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Started taking eltoxin and yasmin. Have hypothyroidism. Will I have weight gain?

I just started taking eltroxin 50mg and i have been taking yasmin (the pill ) for the past four years. Do you think that yasmin has something to do with the fact that i was diagnose with hypotyrodism. Do the two pills go together or should i stop taking yasmin. I had started the yasmin because i had a hormonial shock and had alot of acne all over my face and still sometimes have terrible breakouts. If i stop taking yasmin do you think that i will have pimps again and pick up weight? Or should i take Yasmin at night and the eltroxin in the morning? Always feeling tired, depressed........PLEASE HELP
Asked On : Sat, 25 Aug 2012
Answers:  1 Views:  154
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Your tiredness is due to hypothyroidism.
It will take at least 4 to 6 weeks for eltroxin to have complete effect on you.
There is no correlation of Yasmin with eltroxin or hypothyroidism.
Take eltroxin empty stomach in morning and can take Yasmin after lunch or dinner.
Don't get depressed and be positive.
Do regular exercises and drink plenty of water.
Answered: Sun, 26 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor